How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now
A new question is answered every 9 seconds

I'm a 32 yr old female I weigh approx 280lbs. I currently

Customer Question

Hi I'm a 32 yr old female I weigh approx 280lbs. I currently take 100mg of Zoloft in the morning. I just went to take a Tylenol and accidentally took my Zoloft instead. Should I be concerned? Thanks
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Robert replied 1 year ago.
Hello,
Dear customer
Welcome to justanswer.com and thank you for your question.
I can understand your concern. I will do whatever I can to help answer your questions
Zoloft contains sertraline which is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs).
The recommended dose of sertraline is 25-200 mg once daily.
The prescribed dosage for you was 100 mg & when you just went to take a Tylenol and accidentally you took Zoloft instead. It means in total you have took 200 mg of zoloft instead of 100 mg.
Symptoms that can occur from zoloft overdosage are: drowsiness,vomiting,increased heart rate,fainting,diziness.
If you develop any of these symptoms or any other symptom that cause great discomfort,then you need to go to ER.
Usually & most likely a single tablet of overdosage does not cause side effects.
So bot***** *****ne is that you just need to keep a watch over your symptoms.
Hope this helped.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.
Thank you *****
Dr. Robert